# SDR QXEA2020123100371

- Difficulty date: December 29, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 27,370 hours, 29,620 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Contaminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON WALKAROUND POST FLIGHT, FOUND SMOKE AROUND LEFT GEAR AREA.  REMOVED FROM SERVICE.  PREFORMED GVI OF WHEEL ASSEMBLY, FOUND TO BE CONTAMINATED WITH RESIDUAL FLUID AND GREASE.  JACKED LMLG ASSEMBLY AND REMOVED HUBCAP, REF AMM 32-41-01-000-801.  PERFORMED GVI, NO DEFECTS NOTED.  CLEANED AREA AS REQUIRED.  REINSTALLED AND SAFETIED HUBCAP AND DOWNJACKED, REF AMM 32-41-01-400-801.  C/W GVI OF BRAKE LINES, IAW AMM TASK 32-40-00-210-804.  NO DEFECTS NOTED THROUGHOUT INSPECTION, BELIEVE PAX OBSERVATION TO HAVE BEEN RESIDUAL FLUID AND GREASE.  RETURNED TO SERVICE.
